# SDR EISA20000093

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Punctured
- Location: Nr 6 Slat
- Component: Nr 6 Slat, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND HOLE IN LEADING EDGE INTERNAL WEB AT NR 6 SLAT.  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR WEB IAW SRM 51-40-2, 57-30-4, 51-10-2, 51-30-2, AND M/M 27-81-11, 20-50-1.
